MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3256
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rotation speed was erratic.A rotapro console was selected for an atherectomy procedure.During the procedure, the rotation speed fluctuated and rpms could not be maintained.The procedure was completed with this device.No patient complications were reported, and the patient is in good condition post-procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: the rotapro console serial number (b)(6) was returned.The console was returned in overall good physical condition.The unit passed all incoming functional tests.Unable to replicate the fault condition.The rotapro passed calibration and full functional final testing.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10935745
Report Number2134265-2020-16761
Device Sequence Number19495433
Product Code MCX
UDI-Device Identifier08714729975076
UDI-Public08714729975076
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3256
Device Catalogue Number3256
Device Lot NumberRP001588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date03/17/2021
Patient Sequence Number1